DUDUMIC			-AS OF 0/19/2024		KDAY, AUGUSI 24, 2024
Time	Main Room – Salon E	Salon A-D	Cimarron/Las Cruces	Carlsbad (has screen)	Library Room
9:00 am	KAFFEEKLATSCH I				
10:00 am	Various Individually Wrapped Bi Panel # 7 – IF I HAD IT ALL TO DO		50 MINUTES WITH	Fan Panel	50 MINUTES WITH
10:30 am	AGAIN: LESSONS LEARNED Lynn Barker, Mur Lafferty, Cassie Sanchez, Robert Vardeman. MOD: Jane Lindskold	THE GOOD, THE BAD, THE	Rebecca Roanhorse	"STARFLEET ACADEMY: XENOZOOLOGY" Troy Stull with the USS White Sands	Arkady Martine
	Panel # 9 – STOP THAT, DROID: BEYOND THE THREE LAWS OF ROBOTICS TJ Klune, Christopher Marsh, Ian Tregillis, Walter Jon Williams. MOD: Courtney Willis	50 MINUTES WITH Ursula Vernon	Writing Presentation "I'VE SEEN DEAD PEOPLE" Diana Rowland	Fan Presentation "MORGUE & KRYPT: WHY HORROR?" Bethany Sedden, Jeff Sedden, Aaron Barreda, Craig Hogan, Gary Hill	11:00 AM 50 MINUTES WITH Betsy James
12 Noon		Panel # 11 – MYTHS, GODS	12:00 PM	12:00-12:50 PM	12 NOON
12:30 pm	Brian D. Hinson, Arkady Martine, Jess Tucker, Sarena Ulibarri. MOD: Lou J. Berger	& MONSTERS ACROSS CULTURES Dale Ray Deforest, Loretta Hall, Benjamin Radford, S.M. Stirling. MOD: Jon Black	50 Minutes With Mur Lafferty	Fan Presentation "BUBONICON PRESENTS: MAKING A MOVIE POSTER" Jeremy Montoya, Jon Sanchez	Fan Panel "COSTUME CONTEST ENTRY WORKSHOP" MOD: Geneva Schult Danielle Maurici-Pollock
12:50 pm		3		12:50 pm	and Arthur Maurici-Pollock
1:00 pm	Panel # 12 – HOW YOUR CHARACTERS GROW: EVOLUTION OVER TIME Stephen R. Donaldson, Jeffe Kennedy, Rebecca Roanhorse, Vivian Shaw.	50 MINUTES WITH TJ Klune	1:00-2:20 PM 80 MINUTES WITH George RR Martin	Kids Program Set-Up	1:00 PM Solo Presentation "A.I. AND I" Robert E. Vardeman
1:15 pm				1:15 PM FUN FOR KIDS – CHILDREN'S	
1:30 pm	MOD: Carrie Vaughn		[In Art Show, Peri Charlifu	SCIENCE & CRAFTS Jessica Coyle with	
2:00 pm	ANY OTHER NAME	Panel # 14 – SNACK WRITES: WRITING EXERCISES Mur Lafferty, Jane	DOCENT TOUR 2:00-3:00 PM] GRR MARTIN ENDS BY 2:25 PM	assistance from Hilary E, Alan K, and ?? - Accompanying parent	2:00-2:45 PM 45 MINUTES WITH Lauren C. Teffeau
2:30 pm		Lindskold, Diana Rowland,	2:30 PM	required -	
2:45 pm	MOD: J.L. Doty	David Lee Summers, Robert E. Vardeman. MOD: Josh Gentry	Chapa'ai Game Show Set-Up	2:45 PM Kids Program Clean Up	15 Minute Break In Programming

SATURDAY: Registration Hours 9:30 am-6:00 pm

Art Show Hours 9:30 am-6:30 pm

Dealer Room Hours 10:00 am-6:00 pm

COMMUNITY TABLE IN DEALERS ROOM ---- 10:00-11:45 am NM Museum of Natural History & Science 2:00-3:45 pm Morgue & Krypt Horror Fest

12:00-1:45 pm ABQ Public Library System **4:00-5:45 pm** USS White Sands

DUDUNI		OF 6/19/2024	í	AUGUSI 24, 2024 CONI	
Time	Main Room – Salon E	Salon A-D	Cimarron/Las Cruces	Carlsbad (has screen)	Library Room
3:00 pm 3:15 pm 3:30 pm	Panel # 15 – RESEARCH JOY: WRITING ABOUT SOMETHING YOU KNOW NOTHING ABOUT Loretta Hall, Rebecca Roanhorse, Sarena Ulibarri, Walter Jon Williams. MOD: Lauren C. Teffeau	50 MINUTES WITH Stephen R. Donaldson	Fan Game Show "CHAPA'AI OF FORTUNE" Charles & Tauni Orndorff MC: Gordon Garb	3:05 -4:20 PM ARTIST GUEST SLIDE SHOW Dale Ray Deforest	3:00-3:50 PM 50 MINUTES WITH Vivian Shaw
4:00 pm	4:00-4:30 PM OPEN AIRWALL (Room Closed)		ENDS <u>4:15 PM</u> AT LATEST		4:00-4:25 PM
4:15 pm			4:15 PM Game Show Teardown	ends <u>4:20 pm</u> at latest	25 MINUTES WITH Cassie Sanchez
4:30 pm	4:30-5:40 PM			4:30-5:40 PM	
5:00 pm	MASS AUTOGRAPHING SESSION – 70 MINUTES Bubonicon Guests Sign Their Wares <u>GENERAL POLICY</u> : 3 signatures from an author at a time, please. And then you can get back in their line for up to 3 more, etc <u>GEORGE RR MARTIN</u> : 2 signatures at a time, and then get back in line.			Solo Fan Presentation "Hypothetical Biology and Evolution of Star Trek Creatures: An Astrobiologist Approach"	4:30-9:40 PM Library Room Becomes Green Room for Costume Contest
5:40 pm	COSTUME PREP TIME (Room Emptied & Closed – Reset Stage)			Clayton Pilbro	
5:50 pm			5:50-6:45 PM Solo Presentation "THE MATH (& PHYSICS) OF WILD CARDS"	5:50-6:45 PM Fan Program "HOT WHEELS ZOMBIE BOWLING" Greg Herring and	
6:00 pm			Ian Tregillis	Marian Skupski	6:00 PM
6:50 pm	Approximately 6:50 PM Doors Opened For Audience Seating				REGISTRATION & DEALERS ROOM CLOSE
7:15 pm	COSTUME CONTEST Master of Ceremonies: Kevin Sonney				6:30 PM Art Show Closes
7:45 pm	Organizer: Gene Judges: Lynn Barker, David	Kubica & Nina Nguyen	7:45-9:15 PM Live Feedback Panel (#16)		
8:05 pm?	Half-Time Enter		"INSTANT SLUSH PILE:	0.00.10.55.55	
8:30 pm	2023 GREEN SLIM Hosted by Jessica L. Coyle with		Live Reviews"	8:30-10:20 PM Fan Game Show	
8:40 pm?	COSTUME CONTEST WIN		MOD: Lou J. Berger	"BOWL OF TRIVIA"	
9:15 pm	Master of Ceremonies Plus Geneva Schult and Ou	r 3 Awesome Judges	LASER DISC PREP TIME (Room Closed 30 Mins)	Peri Charlifu and Lee Moody	
9:30 pm	Approximately		0.45 DM 1011		0.45 DM
9:45 pm 10:00 pm	Rooms Closed	ror Day	9:45 PM-ISH Charlie's Laser Disc Theater	ENDS <u>10:20 pm</u> at latest	9:45 PM Room Closed For Day
11:30 pm			THEATER What will he be showing?	11:00 PM-ISH	
Midnight			Come and find out! (Ends around Midnight or so)	CON SUITE CLOSES	
C A TILID D	AV. Desistantian Harry 0.20 as	(.00 A Cl-	227 Harris 0.20 and 6.20 and	- 1 - ·	I 10.00 (.00

SATURDAY: Registration Hours 9:30 am-6:00 pm

Art Show Hours 9:30 am-6:30 pm

Dealers Room Hours 10:00 am-6:00 pm